# SDR UALA2013061204038

- Difficulty date: June 11, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,775 hours, 17,863 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: EA4951989
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR IN CABIN & COCKPIT.   RAN BOTH PACKS IN FULL COLD FOR 15 MINUTES IAW AMM TASK 21-00-00-615-003-A, STEP 4 W, PGS 43-45.  FOUND OIL LINE LEAKING AT PRESSURE SWITCH ON APU.  REPLACED OIL LINE . LEAK CHECKED GOOD.
